# SDR DALA2021090805298

- Difficulty date: August 20, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 6,700 hours, 739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 DURING SERVICE CHECK FOUND BOTTOM LENS ON DOOR 2R EXIT SIGN MISSING. CORRECTIVE ACTION: DEFERRED PER NEF 33-51-02. (7327825)
